# SDR AALA201703069005

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 49,181 hours, 28,237 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

AFTER FOWARD ENTRY DOOR ARMED CIDS PANEL FLASHES UNTIL ARMING LEVER PUSHED AGAIN.  REMOVED DEBRIS FROM AFT PROXIMITY SENSOR, OPS CHECKED OK FOR FWD ENTRY DOOR IAW AMM 52-11-00.
